Weyl formulae for the Robin Laplacian in the semiclassical limit
Confluentes Mathematici, Tome 8 (2016) no. 2, pp. 39-57.

This paper is devoted to establish semiclassical Weyl formulae for the Robin Laplacian on smooth domains in any dimension. Theirs proofs are reminiscent of the Born-Oppenheimer method.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : 10.5802/cml.32
Classification : 35P15, 35P20
Mots clés : Robin Laplacian, Born-Oppenheimer approximation, Weyl formulae
Kachmar, Ayman 1 ; Keraval, Pierig 2 ; Raymond, Nicolas 2

1 Lebanese University, Department of Mathematics, Hadath, Lebanon.
2 IRMAR, Université de Rennes 1, Campus de Beaulieu, F-35042 Rennes cedex, France
@article{CML_2016__8_2_39_0,
     author = {Kachmar, Ayman and Keraval, Pierig and Raymond, Nicolas},
     title = {Weyl formulae for the {Robin} {Laplacian}  in the semiclassical limit},
     journal = {Confluentes Mathematici},
     pages = {39--57},
     publisher = {Institut Camille Jordan},
     volume = {8},
     number = {2},
     year = {2016},
     doi = {10.5802/cml.32},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/cml.32/}
}
TY  - JOUR
AU  - Kachmar, Ayman
AU  - Keraval, Pierig
AU  - Raymond, Nicolas
TI  - Weyl formulae for the Robin Laplacian  in the semiclassical limit
JO  - Confluentes Mathematici
PY  - 2016
SP  - 39
EP  - 57
VL  - 8
IS  - 2
PB  - Institut Camille Jordan
UR  - http://www.numdam.org/articles/10.5802/cml.32/
DO  - 10.5802/cml.32
LA  - en
ID  - CML_2016__8_2_39_0
ER  - 
%0 Journal Article
%A Kachmar, Ayman
%A Keraval, Pierig
%A Raymond, Nicolas
%T Weyl formulae for the Robin Laplacian  in the semiclassical limit
%J Confluentes Mathematici
%D 2016
%P 39-57
%V 8
%N 2
%I Institut Camille Jordan
%U http://www.numdam.org/articles/10.5802/cml.32/
%R 10.5802/cml.32
%G en
%F CML_2016__8_2_39_0
Kachmar, Ayman; Keraval, Pierig; Raymond, Nicolas. Weyl formulae for the Robin Laplacian  in the semiclassical limit. Confluentes Mathematici, Tome 8 (2016) no. 2, pp. 39-57. doi : 10.5802/cml.32. http://www.numdam.org/articles/10.5802/cml.32/

[1] Balazard-Konlein, Anne Asymptotique semi-classique du spectre pour des opérateurs à symbole opératoriel, C. R. Acad. Sci. Paris Sér. I Math., Volume 301 (1985) no. 20, pp. 903-906

[2] Bonnaillie-Noël, V.; Hérau, F.; Raymond, N. Magnetic WKB Constructions, Arch. Ration. Mech. Anal., Volume 221 (2016) no. 2, pp. 817-891 | DOI

[3] Colin de Verdière, Yves L’asymptotique de Weyl pour les bouteilles magnétiques, Comm. Math. Phys., Volume 105 (1986) no. 2, pp. 327-335 http://projecteuclid.org/getRecord?id=euclid.cmp/1104115337

[4] Cycon, H. L.; Froese, R. G.; Kirsch, W.; Simon, B. Schrödinger operators with application to quantum mechanics and global geometry, Texts and Monographs in Physics, Springer-Verlag, Berlin, 1987, x+319 pages

[5] Duchêne, V.; Raymond, N. Spectral asymptotics of a broken δ-interaction, J. Phys. A, Volume 47 (2014) no. 15, 155203, 19 pages | DOI

[6] Exner, Pavel; Minakov, Alexander; Parnovski, Leonid Asymptotic eigenvalue estimates for a Robin problem with a large parameter, Port. Math., Volume 71 (2014) no. 2, pp. 141-156 | DOI

[7] Helffer, B.; Kachmar, A. Eigenvalues for the Robin Laplacian in domains with variable curvature, Trans. Amer. Math. Soc., Volume 369 (2017) no. 5, pp. 3253-3287

[8] Helffer, B.; Kachmar, A.; Raymond, N. Tunneling for the Robin Laplacian in smooth planar domains, Contemp. Math., Volume 19 (2017) no. 1, 1650030 (38 pages) pages

[9] Helffer, Bernard Semi-classical analysis for the Schrödinger operator and applications, Lecture Notes in Mathematics, 1336, Springer-Verlag, Berlin, 1988, vi+107 pages

[10] Jecko, Thierry On the mathematical treatment of the Born-Oppenheimer approximation, J. Math. Phys., Volume 55 (2014) no. 5, 053504, 26 pages | DOI

[11] Klein, M.; Martinez, A.; Seiler, R.; Wang, X. P. On the Born-Oppenheimer expansion for polyatomic molecules, Comm. Math. Phys., Volume 143 (1992) no. 3, pp. 607-639 http://projecteuclid.org/euclid.cmp/1104249085

[12] Krejčiřík, David; Raymond, Nicolas Magnetic Effects in Curved Quantum Waveguides, Ann. Henri Poincaré, Volume 15 (2014) no. 10, pp. 1993-2024 | DOI

[13] Lampart, Jonas; Teufel, Stefan The adiabatic limit of the Laplacian on thin fibre bundles, Microlocal methods in mathematical physics and global analysis (Trends Math.), Birkhäuser/Springer, Basel, 2013, pp. 33-36 | DOI

[14] Levitin, Michael; Parnovski, Leonid On the principal eigenvalue of a Robin problem with a large parameter, Math. Nachr., Volume 281 (2008) no. 2, pp. 272-281 | DOI

[15] Martinez, André; Messirdi, Bekkai Resonances of diatomic molecules in the Born-Oppenheimer approximation, Comm. Partial Differential Equations, Volume 19 (1994) no. 7-8, pp. 1139-1162 | DOI

[16] Martinez, André; Sordoni, Vania A general reduction scheme for the time-dependent Born-Oppenheimer approximation, C. R. Math. Acad. Sci. Paris, Volume 334 (2002) no. 3, pp. 185-188 | DOI

[17] Morame, Abderemane; Truc, Françoise Remarks on the spectrum of the Neumann problem with magnetic field in the half-space, J. Math. Phys., Volume 46 (2005) no. 1, 012105, 13 pages | DOI

[18] Panati, Gianluca; Spohn, Herbert; Teufel, Stefan Space-adiabatic perturbation theory, Adv. Theor. Math. Phys., Volume 7 (2003) no. 1, pp. 145-204 http://projecteuclid.org/euclid.atmp/1112627977

[19] Panati, Gianluca; Spohn, Herbert; Teufel, Stefan The time-dependent Born-Oppenheimer approximation, M2AN Math. Model. Numer. Anal., Volume 41 (2007) no. 2, pp. 297-314 | DOI

[20] Pankrashkin, K.; Popoff, N. An effective Hamiltonian for the eigenvalues asymptotics of a Robin Laplacian with a large parameter, J. Math. Pures Appl., Volume 106 (2016), pp. 615-650

[21] Raymond, N. Bound States of the Magnetic Schrödinger Operator, EMS Tracts, 27, Europ. Math. Soc., 2017

[22] Teufel, Stefan Adiabatic perturbation theory in quantum dynamics, Lecture Notes in Mathematics, 1821, Springer-Verlag, Berlin, 2003, vi+236 pages | DOI

[23] Wachsmuth, Jakob; Teufel, Stefan Effective Hamiltonians for constrained quantum systems, Mem. Amer. Math. Soc., Volume 230 (2014) no. 1083, vi+83 pages

[24] Zworski, Maciej Semiclassical analysis, Graduate Studies in Mathematics, 138, American Mathematical Society, Providence, RI, 2012, xii+431 pages

Cité par Sources :